How are you? Methamphetamine affects the brain and can create feelings of pleasure, increase energy and elevate mood. However, it can lead to adverse effects such as irregular heartbeat, increased blood pressure and a variety of psychological problems as well as may interact with other medications including chemotherapeutic agents. How bad it could get depends on a variety of factors including the diagnosis, medical history, the amount of meth used as well as overall health. Talk to your doctor about this for proper evaluation. Take care and do keep us posted.
I am in the middle of treatment for adrenal cancer and am suffering already from adrenal fatigue. I am a recovering meth addict and my doctor wants to give me low doses of vyvanse or desoxyn to combat it. at low doses, (70-150mg/day) it has notable therapeutic value. But becareful!! and only under doctor's supervision!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.